# SDR CA030307001

- Difficulty date: March 6, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 37,868 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010211
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FROM RT ARMPIT AREA. FOUND RT BRAKE PRESSURE HYDRAULIC LINE HAS A 1/4 INCH CRACK AT BEND NEAR FUSELAGE CONNECTION POINT. IPC REF 29-00-00 FIG 60.
